Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 237
De La Bretèche R, Browning TD, Peyre E. On Manin’s conjecture for a family of Châtelet surfaces. Annals of Mathematics. 2012;175(1):297-343. doi:10.4007/annals.2012.175.1.8
View | DOI
 

2012 | Journal Article | IST-REx-ID: 238
Baier S, Browning TD. Inhomogeneous quadratic congruences. Functiones et Approximatio, Commentarii Mathematici. 2012;47(2):267-286. doi:10.7169/facm/2012.47.2.9
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2394
Freiji A, Hainzl C, Seiringer R. The gap equation for spin-polarized fermions. Journal of Mathematical Physics. 2012;53(1). doi:10.1063/1.3670747
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2395 | OA
Frank R, Hainzl C, Seiringer R, Solovej J. Microscopic derivation of Ginzburg-Landau theory. Journal of the American Mathematical Society. 2012;25(3):667-713. doi:10.1090/S0894-0347-2012-00735-8
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2396 | OA
Landon B, Seiringer R. The scattering length at positive temperature. Letters in Mathematical Physics. 2012;100(3):237-243. doi:10.1007/s11005-012-0566-5
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2397 | OA
Hainzl C, Seiringer R. Low density limit of BCS theory and Bose-Einstein condensation of Fermion pairs. Letters in Mathematical Physics. 2012;100(2):119-138. doi:10.1007/s11005-011-0535-4
View | DOI | Download (ext.)
 

2012 | Book Review | IST-REx-ID: 2398 | OA
Jakšić V, Ogata Y, Pillet C, Seiringer R. Quantum hypothesis testing and non-equilibrium statistical mechanics. Reviews in Mathematical Physics. 2012;24(6). doi:10.1142/S0129055X12300026
View | DOI | Download (ext.)
 

2012 | Book Chapter | IST-REx-ID: 2399
Seiringer R. Cold quantum gases and bose einstein condensation. In: Rivasseau V, Seiringer R, Solovej J, Spencer T, eds. Quantum Many Body Systems. Vol 2051. Springer; 2012:55-92. doi:10.1007/978-3-642-29511-9_2
View | DOI
 

2012 | Journal Article | IST-REx-ID: 240
Browning TD, Valckenborgh KV. Sums of three squareful numbers. Experimental Mathematics. 2012;21(2):204-211. doi:10.1080/10586458.2011.605733
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2400 | OA
Frank R, Lieb É, Seiringer R. Binding of polarons and atoms at threshold. Communications in Mathematical Physics. 2012;313(2):405-424. doi:10.1007/s00220-012-1436-9
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2401 | OA
Lieb É, Seiringer R. Further implications of the Bessis-Moussa-Villani conjecture. Journal of Statistical Physics. 2012;149(1):86-91. doi:10.1007/s10955-012-0585-8
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2402 | OA
Frank R, Seiringer R. Lieb-Thirring inequality for a model of particles with point interactions. Journal of Mathematical Physics. 2012;53(9). doi:10.1063/1.3697416
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2403 | OA
Seiringer R, Yngvason J, Zagrebnov V. Disordered Bose-Einstein condensates with interaction in one dimension. Journal of Statistical Mechanics Theory and Experiment. 2012;2012(11). doi:10.1088/1742-5468/2012/11/P11007
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 241
De La Bretèche R, Browning TD. Binary forms as sums of two squares and Châtelet surfaces. Israel Journal of Mathematics. 2012;191(2):973-1012. doi:10.1007/s11856-012-0019-y
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
Ebersberger I, De Matos Simoes R, Kupczok A, et al. A consistent phylogenetic backbone for the fungi. Molecular Biology and Evolution. 2012;29(5):1319-1334. doi:10.1093/molbev/msr285
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 242 | OA
Baier S, Browning TD, Marasingha G, Zhao L. Averages of shifted convolutions of d3 (n). Proceedings of the Edinburgh Mathematical Society. 2012;55(3):551-576. doi:10.1017/S001309151100037X
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 243
Browning TD, Heath Brown R. Quadratic polynomials represented by norm forms. Geometric and Functional Analysis. 2012;22(5):1124-1190. doi:10.1007/s00039-012-0168-5
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2438
Matoušek J, Tancer M, Wagner U. A geometric proof of the colored Tverberg theorem. Discrete & Computational Geometry. 2012;47(2):245-265. doi:10.1007/s00454-011-9368-2
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2439
Chen D, Morin P, Wagner U. Absolute approximation of Tukey depth: Theory and experiments. Computational Geometry: Theory and Applications. 2012;46(5):566-573. doi:10.1016/j.comgeo.2012.03.001
View | DOI
 

2012 | Journal Article | IST-REx-ID: 244 | OA
Browning TD, Haynes A. Incomplete kloosterman sums and multiplicative inverses in short intervals. International Journal of Number Theory. 2012;9(2):481-486. doi: https://doi.org/10.1142/S1793042112501448
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications